# SDR TAOA019506

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 10000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD GALLEY EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK OK.  (W)
